# SDR FDEA201110144498

- Difficulty date: October 14, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 141N622023
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER R1 DOOR LOWER GATE BOTTOM EDGES HAS GOUGED AND CORROSION.   R & R LOWER GATE IAW AMM 52-11-38-4.  REMOVED CORROSION ON GATE IAW SRM 51-10-02 CHECKED LIMITS IAW SRM 52-10-02 ORIG MAT 170 MAT REMAINING AFTER BLEND .040.  FOUND TO BE OUT OF LIMITS IAW SRM 52-10-02 DETAIL XII, MAJOR REPAIR.
